# SDR SWAA2022030366909

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER BEHIND WATER SERVICE PANEL AT ACB BS918 RBL11. / [01] EVALUATED CRACKED STIFFENER; BS 918 RBL 11 WL 170; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-0-2-0G-0;[02] UPDATED MEASUREMENT FIELD;[03] VERIFIED CORRECTIVE ACTION ENTRY 1.;[04] REMOVED CRACKED STIFFENER BEHIND WATER SERVICE PANEL AT BS 918; RBL 11. PER SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW STIFFENER BEHIND WATER SERVICE PANEL AT ACB BS 918; RBL 11. PER AIPC 52-49-00-02 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION #4 AND 5;[07] SEALED AND INSTALLED NEW STIFFENER BEHIND WATER SERVICE PANEL AT ACB BS918; RBL11. PER AIPC 52-49-00-02; AMM 51-31-00-390-801; AND SRM 51-40-02-0G-0;[08] VERIFIED CORRECTIVE ACTION 7;[09] VERIFIED JOB COMPLETE
